# SDR UIEA200400077

- Difficulty date: April 23, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING GEAR WHEEL WELL BS 1350 BULKHEAD LOWER CHORD HORIZONTAL FLANGE AT RBL 50, LOWER SURFACE CORRODED.  CORROSION REMOVED IAW SRM 51-10-01 FOUGN TO BE WITHIN LIMITS IAW SRM 53-10-01 FIG 1.  AREA REPROTECTED IAW SRM 51-10-02.  REMAINING THICKNESS 1.140 INCH.  ORIGINAL THICKNESS 1.225 INCH.  MATERIAL REMOVED .085 INCH.  (M)
